# SDR 07FDEA00330

- Difficulty date: February 5, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 26,765 hours, 8,208 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORRODED CROSS BEAM AT C57.2 LT / AD AND C61 RT/AD.  REPAIR WAS PERFORMED IAW SRM 53-10-15, FIG 208 AT CROSSBEAM 57.2 AND IAW SRM 53-10-15, FIG 207 AT CROSSBEAM C61.
